PDA

View Full Version : Post pain soreness after injects



brahmabull112
01-08-2011, 08:34 AM
Hey fellas, hows it going..I've been on a 6 week injects with Test E for a first cycle...so far results have been good..a lil bit..what I want to talk about is muscle soreness and pain..I have already got all the sterile stuff down pat, so i dont need a lesson on make sure your gear and your tools are clean, because im pretty OCD about that stuff, so we'll just skip that part..

my problem is, everytime I have been injecting, lets say my shoulder. The damn thing would still be sore and hurting by the 4th or 5th day..is this normal?? have you guys had this much pain for every muscle you guys inject??..I know I gotta suck it up, but when I inject in my glute, I could barely walk, much less have a hard time just going inside my car..lol..also, the day I inject Test, I would say 7 to 8 hours after, I would be hit with flu like symptoms to the point where im burning up, and my girl notices and say im like a damn furnace..like i said before, is this normal protocall for everyone? Is it my gear? or is it me??..can anyone help..Test E is from Balkan Pharmaceuticals..should I try GP and see how it goes for me?? and also, does anyone else have the same reactions I have been having??

the Bull

sam1976
01-08-2011, 09:59 AM
it could be the gear. it could be you. (very helpful, right!?) let me explain some variables here. yes, when you start injecting virgin muscle with oil based AAS, if usually hurts. depending on the gear it can hurt BAD. i've used some gear early on that had me limping and feeling pain for days on end. you can also experience flu like symtoms from test. there is a term for it, "test flu"...fitting, right?

heres the thing though. test flu usually comes on a little while into the cycle, say a couple wks of shooting a long ester and stays for a wk or two. your body sees the test itself as a forgien matter and tries to fight it at first. think everyone has gotten it. the way you describe your reaction doesn't sound as much like test flu. it sounds like dirty gear or maybe that it contains something you are allergic to. it sounds more like you're fighting off an infection. i think it would be a very wise idea to put things on hold and get a differnt company's test. as you mentioned, GP would be a good option. not sure about the rep of balkan test, but GP is known for being pretty painless. i have a feeling that if you switch, you may have a different experience. pain is pretty common, like i said, but i'm a little more concerned about the fever and sick feeling that happens every time you inject. thats setting off some flags for me...

how much are you injecting per shot? do you have PCT meds in place?

before you just follow my judgement, lets wait and see what other experienced members have to say...

Abomb
01-08-2011, 02:39 PM
well my first cycle my body ran really hot the whole time. my wife also would say my body was burning up and at that time she had no clue what i was doing. i was using gp so it would only be a little sore for a day or two. oh, and i was taking 600mg a wk the first time and it felt like 1200mg. as for pain ive used syntrop before and the pain would last me a week each shot felt like an infection. but i knew it was the gear cuz my friends reacted the same way it was so painful i couldnt lift my arm to work out. anyway if its your first time keep the dose low atleast 500 and the test e ester mite be to fast for you in the beginning. try cyp. if the test e is to fast for you one way to find out is take ur blood pressure before you inject and when ur feeling the symptoms after ur inject. and drink alot of water. it could just be the half life of the ester too fast for you cuz you said it goes away and starts again after the inject. JUST MY EXPERIENCES NOT FACTS. so like Sam said listen to more views. good luck bud

brahmabull112
01-08-2011, 10:12 PM
Sam, Im injecting 1CC per shot per muscle, twice per week. being its a slow ester, thats what I pretty much learned from here..Im currently using arimidex while on, Nolva just in case, and I have HCG and clomid lined up after my cycle..

Im thinking of switching it up then for my next cycle and using GP, after i get off this one and get blood work..how long do i usually have to wait to get bloodwork done after my PCT??

Fng
01-08-2011, 11:04 PM
Try another brand for 1 shot and report back. Test E shouldn't hurt unless your causing trauma to the injection site by moving the pin around.
You pinned yourself about 12 times and its not getting better. That doesn't sound good.

UNCLECOOL
01-09-2011, 09:53 AM
I would try a different brand. For the pain your body should get used to it after a little bit, saying that on each inject it mite be a little sore but not to the point you cant lift. As for the "test flu" what you describing doent sound like that as sam stated I think it may be your fighting an infection or you are allergic to something in it because your saying its coming and going. It may take a few times for it to get out of your system so I would try the different stuff for at lest 2-4 injects or 1-2 weeks and see what happens then. If your still hot with the new stuff after a few time then you will know that its you and not what your taking. You do want to drink a lot of water when your "burning up" you dont want your body temp getting to hot and ending up in the hospital.
Keep us posted on this.

brahmabull112
01-10-2011, 01:00 AM
Thnks everyone. i will keep everyone posted..just gonna finish the last 2 weeks, PCT, then get bloodwork done..